# SDR YENA2022051300468

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 42,795 hours, 27,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2224, MCO-DCA. 'LH MID EXTERNAL EMERGENCY LIGHT INOP. (EXTERNAL EMERGENCY-OPS NOT CONDUCTED AT NIGHT).' (SUPPLEMENTAL TO FOLLOW)
